# SDR DALA2022011200244

- Difficulty date: January 11, 2022
- Submitted: January 12, 2022
- Operation: Air carrier
- Aircraft: N712TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 27624
- Aircraft time: 89,265 hours, 23,492 cycles
- System (JASC): 2211 · Autopilot Computer
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

SHIP 6808 -ATB- NO AUTOLAND ANNUNCIATED AND MULTIPLE AUTO-FLIGHT AND AUTO-THROTTLE ISSUES DURING CLIMB. CORRECTIVE ACTION: REMOVED AND REPLACED AFDS MODE CONTROL PANEL IAW B757 AMM 22-11. PERFORMED TEST 4 ALL OPS NORMAL.
